# SDR UALA2013051603406

- Difficulty date: May 15, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,632 hours, 23,156 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 155
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE.  DIAPHRAM STICKING.  NEED STRONG INHALE TO GET O2 TO FLOW.  SWAPPED FO'S O2 MASK WITH OBSERVERS POSITION.  NEW MASK OPS TEST OK IAW AMM.
